# SDR USAA980596

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Part time: 48,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C2 CHECK, FOUND .125 INCH CRACK EXTENDING FROM RIVET ON SKIN AT AT STATION 1437 BETWEEN LONGERON 2L AND 3L.  INSTALLED DOUBLER PER EA 50958.  (M)
